MathSciNet Relay Station
MathSciNet bibliographic data
MR2412315 (2009d:35280) 35Q53 (35Q51 37K40)
Geng, Xianguo; Ma, Yunling $N$-soliton solution and its Wronskian form of a $(3+1)$-dimensional nonlinear evolution equation. Phys. Lett. A 369 (2007), no. 4, 285–289.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement